National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 507495

History of Changes from the VAERS Wayback Machine

First Appeared on 11/13/2013

VAERS ID: 507495
Age:12.0
Gender:Female
Location:Unknown
Vaccinated:0000-00-00
Onset:2012-12-17
Submitted:2013-10-04
Entered:2013-10-17
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / - UN / UN

Administered by: Unknown      Purchased by: Unknown
Symptoms: Dyskinesia, Ear pain, Headache, Hypoaesthesia, Incontinence, Lumbar puncture, Muscular weakness, Nuclear magnetic resonance imaging, Wheelchair user, X-ray, Walking aid user, Blood test

Life Threatening? No
Died? No
Permanent Disability? Yes
Recovered? No
ER or Doctor Visit? No
Hospitalized? Yes, days:     Extended hospital stay? No
Previous Vaccinations:
Other Medications: Gummy vitamins; LACTAID tablets
Current Illness:
Preexisting Conditions: Obesity; Allergies: Lactose intolerance
Diagnostic Lab Data: Spinal tap; Blood work for MS and other diseases and bug bites - December 17, 2012; X-ray December 2012, MRI, 2013.
CDC 'Split Type':

Write-up:Our daughter received a series of HPV shots and on Dec. 17, 2012 her legs went numb at school. She was doing jumping jacks and then all the sudden couldn''t feel her legs or feet. As she received the series of three shots her condition worsened; numbness on right side of face, jerking movement of left arm for seven hours. The series of shots started in October 2012 and continued until April/May 2013. She is in physical therapy currently to help use her legs but she still is numb and has muscle weakness. From time to time she gets headaches and pain in one of her ears. She uses a walker at home and wheelchair/walker at school. She is also unable to tell when she needs to use the bathroom so we have her go on a schedule and have used diapers as well. She is thirteen years old.


Changed on 1/13/2014

VAERS ID: 507495 Before After
Age:12.0
Gender:Female
Location:Unknown
Vaccinated:0000-00-00 2012-12-05
Onset:2012-12-17
Submitted:2013-10-04
Entered:2013-10-17
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / - 1 UN / UN

Administered by: Unknown      Purchased by: Unknown
Symptoms: Dyskinesia, Ear pain, Headache, Hypoaesthesia, Incontinence, Lumbar puncture, Muscular weakness, Nuclear magnetic resonance imaging, Wheelchair user, X-ray, Walking aid user, Blood test

Life Threatening? No
Died? No
Permanent Disability? Yes
Recovered? No
ER or Doctor Visit? No
Hospitalized? Yes, days:     Extended hospital stay? No
Previous Vaccinations:
Other Medications: Gummy vitamins; LACTAID tablets
Current Illness:
Preexisting Conditions: Obesity; Allergies: Lactose intolerance
Diagnostic Lab Data: Spinal tap; Blood work for MS and other diseases and bug bites - December 17, 2012; X-ray December 2012, MRI, 2013.
CDC 'Split Type':

Write-up:Our daughter received a series of HPV shots and on Dec. 17, 2012 her legs went numb at school. She was doing jumping jacks and then all the sudden couldn''t feel her legs or feet. As she received the series of three shots her condition worsened; numbness on right side of face, jerking movement of left arm for seven hours. The series of shots started in October 2012 and continued until April/May 2013. She is in physical therapy currently to help use her legs but she still is numb and has muscle weakness. From time to time she gets headaches and pain in one of her ears. She uses a walker at home and wheelchair/walker at school. She is also unable to tell when she needs to use the bathroom so we have her go on a schedule and have used diapers as well. She is thirteen years old.


Changed on 6/14/2014

VAERS ID: 507495 Before After
Age:12.0
Gender:Female
Location:Unknown
Vaccinated:2012-12-05
Onset:2012-12-17
Submitted:2013-10-04
Entered:2013-10-17
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 1 UN / UN

Administered by: Unknown      Purchased by: Unknown
Symptoms: Dyskinesia, Ear pain, Headache, Hypoaesthesia, Incontinence, Lumbar puncture, Muscular weakness, Nuclear magnetic resonance imaging, Wheelchair user, X-ray, Walking aid user, Blood test

Life Threatening? No
Died? No
Permanent Disability? Yes
Recovered? No
ER or Doctor Visit? No
Hospitalized? Yes, days:     Extended hospital stay? No
Previous Vaccinations:
Other Medications: Gummy vitamins; LACTAID tablets
Current Illness:
Preexisting Conditions: Obesity; Allergies: Lactose intolerance
Diagnostic Lab Data: Spinal tap; Blood work for MS and other diseases and bug bites - December 17, 2012; X-ray December 2012, MRI, 2013.
CDC 'Split Type':

Write-up:Our daughter received a series of HPV shots and on Dec. 17, 2012 her legs went numb at school. She was doing jumping jacks and then all the sudden couldn''t feel her legs or feet. As she received the series of three shots her condition worsened; numbness on right side of face, jerking movement of left arm for seven hours. The series of shots started in October 2012 and continued until April/May 2013. She is in physical therapy currently to help use her legs but she still is numb and has muscle weakness. From time to time she gets headaches and pain in one of her ears. She uses a walker at home and wheelchair/walker at school. She is also unable to tell when she needs to use the bathroom so we have her go on a schedule and have used diapers as well. She is thirteen years old.


Changed on 3/14/2015

VAERS ID: 507495 Before After
Age:12.0
Gender:Female
Location:Unknown
Vaccinated:2012-12-05
Onset:2012-12-17
Submitted:2013-10-04
Entered:2013-10-17
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 1 UN / UN

Administered by: Unknown      Purchased by: Unknown
Symptoms: Dyskinesia, Ear pain, Headache, Hypoaesthesia, Incontinence, Lumbar puncture, Muscular weakness, Nuclear magnetic resonance imaging, Wheelchair user, X-ray, Walking aid user, Blood test

Life Threatening? No
Died? No
Permanent Disability? Yes
Recovered? No
ER or Doctor Visit? No
Hospitalized? Yes, days:     Extended hospital stay? No
Previous Vaccinations:
Other Medications: Gummy vitamins; LACTAID tablets
Current Illness:
Preexisting Conditions: Obesity; Allergies: Lactose intolerance
Diagnostic Lab Data: Spinal tap; Blood work for MS and other diseases and bug bites - December 17, 2012; X-ray December 2012, MRI, 2013.
CDC 'Split Type':

Write-up:Our daughter received a series of HPV shots and on Dec. 17, 2012 her legs went numb at school. She was doing jumping jacks and then all the sudden couldn''t feel her legs or feet. As she received the series of three shots her condition worsened; numbness on right side of face, jerking movement of left arm for seven hours. The series of shots started in October 2012 and continued until April/May 2013. She is in physical therapy currently to help use her legs but she still is numb and has muscle weakness. From time to time she gets headaches and pain in one of her ears. She uses a walker at home and wheelchair/walker at school. She is also unable to tell when she needs to use the bathroom so we have her go on a schedule and have used diapers as well. She is thirteen years old.


Changed on 8/14/2015

VAERS ID: 507495 Before After
Age:12.0
Gender:Female
Location:Unknown
Vaccinated:2012-12-05
Onset:2012-12-17
Submitted:2013-10-04
Entered:2013-10-17
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 1 UN / UN

Administered by: Unknown      Purchased by: Unknown
Symptoms: Dyskinesia, Ear pain, Headache, Hypoaesthesia, Incontinence, Lumbar puncture, Muscular weakness, Nuclear magnetic resonance imaging, Wheelchair user, X-ray, Walking aid user, Blood test

Life Threatening? No
Died? No
Permanent Disability? Yes
Recovered? No
ER or Doctor Visit? No Yes
Hospitalized? Yes, days: (blank) 1     Extended hospital stay? No
Previous Vaccinations:
Other Medications: Gummy vitamins; LACTAID tablets
Current Illness:
Preexisting Conditions: Obesity; Allergies: Lactose intolerance
Diagnostic Lab Data: Spinal tap; Blood work for MS and other diseases and bug bites - December 17, 2012; X-ray December 2012, MRI, 2013.
CDC 'Split Type':

Write-up:Our daughter received a series of HPV shots and on Dec. 17, 2012 her legs went numb at school. She was doing jumping jacks and then all the sudden couldn''t feel her legs or feet. As she received the series of three shots her condition worsened; numbness on right side of face, jerking movement of left arm for seven hours. The series of shots started in October 2012 and continued until April/May 2013. She is in physical therapy currently to help use her legs but she still is numb and has muscle weakness. From time to time she gets headaches and pain in one of her ears. She uses a walker at home and wheelchair/walker at school. She is also unable to tell when she needs to use the bathroom so we have her go on a schedule and have used diapers as well. She is thirteen years old.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=507495&WAYBACKHISTORY=ON


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166